# SDR REXA201100502

- Difficulty date: July 29, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 8,370 hours, 6,013 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED EMERGENCY PERFORMED AIR RETURN FOR NOSE WHEEL STEERING MESSAGE AFTER GEAR RETRACTION FLIGHT LANDED SAFELY WITHOUT FURTHER INCIDENT.  INTERROGATED MDC AND FOUND A ONE TIME MESSAGE FOR NWS ARM SWITCH DISARMED IN FLIGHT.  T/S PER CRJ900 FIM 32-50-00.  OPS CHECKED GOOD AND TAXI CHECK GOOD.
